Symmetric submanifolds associated with irreducible symmetric R-spaces

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jürgen Berndt, Jost-Hinrich EschenburgGND, Hiroo Naitoh, Kazumi Tsukada
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/35014
Handle:http://10.1007/s00208-005-0646-2
Parent Title (Multiple languages):Mathematische Annalen
Type:Article
Language:English
Year of first Publication:2005
Release Date:2017/07/21
Volume:332
Issue:4
First Page:721
Last Page:737
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie